# SDR USAA051020

- Difficulty date: August 17, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N742US
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Engine: Cfmint CFM565B6
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fr 66
- Part time: 15,033 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - BEAM, .5 INCH X .5 INCH CORROSION; LEEL 1; TASK JA260-53500, FR 66 AT Y132MM.  INSTALLED NEW BEAM IAW TYP REP.  (K)
